Normally situated subspaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology, Tome 154 (1983), pp. 239-251
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1983_154_a25,
author = {V. V. Filippov},
title = {Normally situated subspaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {239--251},
year = {1983},
volume = {154},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1983_154_a25/}
}
V. V. Filippov. Normally situated subspaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology, Tome 154 (1983), pp. 239-251. http://geodesic.mathdoc.fr/item/TM_1983_154_a25/